The Classification Theorem According to Canonical Dimension

  • Lucian Bădescu
Part of the Universitext book series (UTX)

Keywords

Minimal Surface Integral Curve Integral Curf Effective Divisor Classification Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographic References

  1. [Mum3]
    D. Mumford, The canonical ring of an algebraic surface. Ann. of Math. 76 (1962), 612–615.MathSciNetGoogle Scholar
  2. [Zar1]
    O. Zariski, The theorem of Riemann—Roch for high multiples of a divisor on an algebraic surface. Ann. of Math. 76 (1962), 560–612.MathSciNetMATHCrossRefGoogle Scholar
  3. [Bea]
    A. Beauville, Surfaces Algébriques Complexes. Astérisque 54 (1978). Soc. Math. France.Google Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • Lucian Bădescu
    • 1
  1. 1.Institute of MathematicsRomanian AcademyBucharestRomania

Personalised recommendations